Interference of electromagnetic oscillations in an elliptic open resonator
Doklady Akademii Nauk, Tome 297 (1987) no. 4, pp. 846-849
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_297_4_a19,
author = {A. P. Koretskii and A. I. Tsvyk and V. P. Shestopalov},
title = {Interference of electromagnetic oscillations in an elliptic open resonator},
journal = {Doklady Akademii Nauk},
pages = {846--849},
year = {1987},
volume = {297},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_297_4_a19/}
}
TY - JOUR AU - A. P. Koretskii AU - A. I. Tsvyk AU - V. P. Shestopalov TI - Interference of electromagnetic oscillations in an elliptic open resonator JO - Doklady Akademii Nauk PY - 1987 SP - 846 EP - 849 VL - 297 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1987_297_4_a19/ LA - ru ID - DAN_1987_297_4_a19 ER -
A. P. Koretskii; A. I. Tsvyk; V. P. Shestopalov. Interference of electromagnetic oscillations in an elliptic open resonator. Doklady Akademii Nauk, Tome 297 (1987) no. 4, pp. 846-849. http://geodesic.mathdoc.fr/item/DAN_1987_297_4_a19/